# SDR CA990119012

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Engine
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT TUBE MEMBER AT THE LOWER NOSE GEAR STRUT ATTACH POINT FOUND CRACKED.  WHEN REPAIRING, THE TUBE WAS FOUND CORRODED.
